# SDR ASAA2016012615034

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,878 hours, 4,144 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007335
- Condition: Failed
- Location: Right
- Part time: 12,924 hours, 4,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE DURING CRUISE, SINGLE FMC OPERATION ANNUNCIATED. FOLLOWED QRH. REVERTED TO SINGLE FMC OPERATION.  RIGHT FMC FAILED.  ACFT GROUNDED. INSTALLED NR 2 FMC IAW AMM 34-61-02-000-801/34-61-02-400-801.  OPS TESTED GOOD IAW AMM 34-61-00-710-801 AND 22-11, TASK 802.
